You are here

Kovács Tünde

Name: Kovács Tünde
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
13
Publications in DEA:
13
OA:
9
Date range:
2008-2018
2018
  1. Kovács, T., Rábai, Z.: Equal values of pyramidal numbers.
    Indag. Math.-New Ser. 29 (5), 1157-1166, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2014
  1. Hirata-Kohno, N., Kovács, T.: Computing S-integral points on elliptic curves of rank at least 3.
    RIMS Kôkyûroku. 1898 92-102, 2014.
  2. Győry, K., Kovács, T., Péter, G., Pintér, Á.: Equal values of standard counting polynomials.
    Publ. Math. Debr. 84 (1-2), 259-277, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2013
  1. Hajdu, L., Kovács, T., Pethő, A., Pohst, M.: An optimization problem for lattices.
    Exp. Math. 22 (4), 443-455, 2013.
    Journal metrics:
    Q1 Mathematics (miscellaneous)
  2. Varga, N., Kovács, T., Péter, G.: On some polynomial values of repdigit numbers.
    Electronic Notes in Discrete Mathematics. 43 413-223, 2013.
    Journal metrics:
    Q3 Applied Mathematics
    Q4 Discrete Mathematics and Combinatorics
  3. Kovács, T., Péter, G., Varga, N.: On some polynomial values of repdigit numbers.
    Period. Math. Hung. 67 (2), 221-230, 2013.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2011
  1. Hajdu, L., Kovács, T.: Almost fifth powers in arithmetic progression.
    J. Number Theory. 131 (10), 1912-1923, 2011.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Aszalós, L., Bátfai, N., Csirmaz, L., Folláth, J., Hajduné Pocsai, E., Herendi, T., Kovács, T., Matolcsy, Z., Pethő, A., Varga, P.: Secure utilization of local and regional data assets through mobile environments.
    In: Proceedings of The 8th International Conference on Applied Informatics : Eger, Hungary, January 27 - 30, 2010. Ed.: Attila Egri-Nagy [et al.], [Eszterházy Károly Főiskola], [Eger], 265-272, [2011]. ISBN: 9789639894723
2010
  1. Kovács, T., Liptai, K., Olajos, P.: On (a,b)-balancing numbers.
    Publ. Math. Debr. 77 (3-4), 485-498, 2010.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2009
  1. Kovács, T.: Combinatorial numbers in binary recurrences.
    Period. Math. Hung. 58 83-98, 2009.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Hajdu, L., Kovács, T.: Parallel LLL-reduction for bounding the integral solutions of elliptic Diophantine equations.
    Math. Comput. 78 (266), 1201-1210, 2009.
    Journal metrics:
    D1 Algebra and Number Theory
    Q1 Applied Mathematics
    Q1 Computational Mathematics
2008
  1. Kovács, T.: Combinatorial Diophantine equations: the genus 1 case.
    Publ. Math. Debrecen. 72 243-255, 2008.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
updated: 2024-03-03, 01:16

SCImago quartiles of
scientific journal articles

Number of scientific articles: 12
Q1/D1 1 (8.3%)
Q1 2 (16.7%)
Q2 4 (33.3%)
Q3 4 (33.3%)
N/A 2 (16.7%)
-
OK

SCImago subject areas and categories

Mathematics (10)
Mathematics (miscellaneous) (7)
Algebra and Number Theory (2)
Applied Mathematics (2)
Computational Mathematics (1)
Discrete Mathematics and Combinatorics (1)

Genre chart

Year chart

Language chart